# SDR ABXA9700472

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 5917579237
- Condition: Not Trimmed
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT VENTRAL DOOR LOWER JAMB WEBS WERE FOUND TO HAVE A PRIOR TRIM OUT ALONG AFT EDGE.  ALSO, DURING COMPLIANCE WITH AD 85-01-02.  REPAIRED IAW ABX REA D953-16420-MR.
